# SDR CALA2018111902400

- Difficulty date: November 19, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N39423
- Make and model: Boeing 737924ER
- Aircraft serial: 32829
- Aircraft time: 35,385 hours, 12,049 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1.5"CRACK ON RIGHT HORIZONTAL STAB. LOWER SKIN AT RIB STA. 184.7 0 AND ABOUT 12" FWD OF REAR SPAR.REF. FLEET CYCLE L/P9629531. FABRICATED AND INSTALLED REPAIR PER SRM 55-10-01,REPAIR 11.INITI ATED DIP TO PERFORM A DETAIL EXTERNAL VISUAL AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES WITH REPEAT INSPECTIONS EVERY 9,000 FLIGHT CYCLES THEREAFTER. REF. SRM 55-10-01,REPAIR 11,TABL E 204. PERFORM DETAILED VISUAL INSPECTION AND LFEC INSPECTION AT 56,000 TOTAL FLIGHT CYCLES, AND REPEAT INSPECTIONS AT 9,000 FLIGHT CYCLES TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED REPAIR PER SRM 55-10-01 REQ DETAIL VISUAL AND LFEC INS P AT 56,0000 TOTAL FLT CYCLES WITH REPEAT INSP EVERY 9,000FLIGHT CYCLES THEREAFTER Q/C REVIEWED. Q/C REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
